# SDR 26519A

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: General aviation
- Aircraft: N122JB
- Make and model: Cessna 208B
- Aircraft serial: 208B1025
- Aircraft time: 1,850 hours
- Engine: Pwa PT6*
- Engine time: 1,850 hours
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Bushing
- Part number: A4564
- Condition: Cracked
- Location: Blade Link
- Part time: 1,850 hours
- Component: Blade Link, Mcauly
- Component part number: B4743
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION REPORTED BY PILOT.  OPERATOR WAS UNABLE TO DYNAMIC BALANCE.  OPERATOR NOTICED ONE BLADE HAS ROTATIONAL PLAY.  UPON DISASSEMBLY NR 2 BLADE LINK BUSHING P/N A4564 WAS FOUND CRACKED WITH PIECES MISSING.  THE LINK P/N B4743 AND BLADE ACTUATING PIN P/N B5072-1 WERE DAMAGED FROM METAL TO METAL CONTACT.
